A reduced game property for the Kalai-Smorodinsky and egalitarian bargaining solutions

H. Peters, S.H. Tijs, J. Zarzuelo

Research output: Contribution to journalArticleScientificpeer-review

215 Downloads (Pure)
Original languageEnglish
Pages (from-to)11-18
Number of pages8
JournalMathematical Social Sciences
Volume27
Issue number1
Publication statusPublished - 1994

Cite this

Peters, H. ; Tijs, S.H. ; Zarzuelo, J. / A reduced game property for the Kalai-Smorodinsky and egalitarian bargaining solutions. In: Mathematical Social Sciences. 1994 ; Vol. 27, No. 1. pp. 11-18.
@article{757cbb5bf7ba42ec91e91ecce7a26ec6,
title = "A reduced game property for the Kalai-Smorodinsky and egalitarian bargaining solutions",
author = "H. Peters and S.H. Tijs and J. Zarzuelo",
note = "Pagination: 8",
year = "1994",
language = "English",
volume = "27",
pages = "11--18",
journal = "Mathematical Social Sciences",
issn = "0165-4896",
publisher = "Elsevier",
number = "1",

}

A reduced game property for the Kalai-Smorodinsky and egalitarian bargaining solutions. / Peters, H.; Tijs, S.H.; Zarzuelo, J.

In: Mathematical Social Sciences, Vol. 27, No. 1, 1994, p. 11-18.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A reduced game property for the Kalai-Smorodinsky and egalitarian bargaining solutions

AU - Peters, H.

AU - Tijs, S.H.

AU - Zarzuelo, J.

N1 - Pagination: 8

PY - 1994

Y1 - 1994

M3 - Article

VL - 27

SP - 11

EP - 18

JO - Mathematical Social Sciences

JF - Mathematical Social Sciences

SN - 0165-4896

IS - 1

ER -